Sunday, November 11, 2012

Cipralex Day 5


I am on day five of taking 5 mg Cipralex (Lexapro) and I am panicking a little at the side effects.

I had prepared myself for a headache, nausea and occasional racing heart, which I have had all of so far, but two days ago I had this weird piercing hot feeling in my chest that then spread left and right and up into my neck and my face.  Then this morning I woke up and it felt like my heart was not even beating, my left arm and face got cold and tingly and I was a little dizzy even though I was laying down.

I am afraid now that I am going to have a heart attack from this.  I am trying to take it easy for the startup period, but I fear that staying close to home is just making my anxiety worse and that I am becoming agoraphobic.

Anyone experience this?  Can anyone talk me through this?  I don't know anyone else who understands what I am going through and I know it is hard for my family to be patient with me.  :(

No comments:

Post a Comment